# SDR DALA13016530946

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 655-666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB UPPER AND LOWER SURFACE BS 655-666 BTW X=54 TO X=60 AT PAX CABIN.  AREA DAMAGE WAS REPAIRED IAW SRM 53-05 FIG 131A-14 DUE TO AREA OUT LIMITS.
